# SDR REXA2013051900670

- Difficulty date: May 16, 2013
- Submitted: May 19, 2013
- Operation: Air carrier
- Aircraft: N8883E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 20,683 hours, 18,153 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING AT FS 461, RBL 9 CRACKED.  REPLACED IAW SRM 51-42-21 AND TR53-30.
